Viewing 1 reply thread
  • Author
    Posts
    • Charles B
      Participant
      Post count: 1

      So we never knew he had PH. My Dad has been short of breath a few years. Now on oxygen. We thought it was heart failure. Well, he tripped over his oxygen line and broke his hip and is now having an awful recovery. Mostly from loss of blood due to the blood thinners he is on for PH.

      I have seen zero evidence that they have tried any Pulmonary artery Vasodilators on him. I am compiling evidence for his team now and presenting it to them in the next day.

      So based on what I’m reading he needs to try these dilators and get off the thinners. The blood thinners are to prevent clots in the arteries that are being constricted.

      But it sounds to me the thinners are causing his blood loss and weakness and the medications Uptravi (selexipag) and Orenitram (treprostinil) could dilate those arteries and give him a boost.

      Any thoughts on this or experience?

      He has many other risk factors.

      Trying to keep him going!

    • Susan
      Participant
      Post count: 1

      Hi Charles,
      I hope your father is dong well. I just wanted to share with you that my mom had a similar experience, she tripped over her oxygen tubing and broke her hip. At that time I wasn’t aware of the PAH association, I wish that I had this resource available to me then!

Viewing 1 reply thread
  • You must be logged in to reply to this topic.